# SDR HNAA2020030300084

- Difficulty date: March 2, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 49,550 hours, 42,636 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Defective
- Location: Pitot Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDIS  609     30-31  2215751  02MAR20  PHL  ASSGN
      PITOT 3 INOP MSG AFTER STARTING #1 ENGINE
                                          30123    00 AD
AIRCRAFT IS CURRENTLY IN WORK AT PHL. FIX:(PHL RON,04MAR20)R&RD P1128 AND J1128 CANNON PLUGS IN REF TO EMB SWPM 20-13-02. RE-PINNED P1128 AND J1128 IAW EMB SWPM 20-00-03. ALL OPS CHECK/TESTS SAT.LEAK CHECK GOOD.OK FOE SERVICE
